# SDR DALA2018081085002

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 73,159 hours, 13,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 23-25 ABC WERE INOPERATIVE.  FOUND THE CONNECTOR DISCONNECTED AT 23ABC.  CONNECTED.  THE SYSTEM OPS NORMAL.
